# SDR DALA2018062504193

- Difficulty date: June 23, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 81,013 hours, 35,942 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TE FLAP DISAGREE AT 2500 ASL DURING APPROACH. PERFORMED A GO AROUND, RAN THE TE FLAP DISAGREE CHECKLIST AND LANDED FLAPS 20 DEG UNEVENTFULL.   PERFORMED A BITE TEST OF BOTH FSEUS IAW TSM 27-51, NO FAULTS.  RAN SLATS AND FLAPS THRU 2 FULL CYCLES. OPS CHECKED NORMAL. OK FOR SERVICE.
